SP Premium
HDPNLYNN

SparkPoints
 

2/22/08 Had to take the gamble

Friday, February 22, 2008


I have been doing so good. On track with my food, and around 1200-1400 calories. Doing my strength training and walking. I haven't been sleeping well though since I stopped the pill (Lyrica I take for my fibromyalgia). I took a gamble and decided to try it again and see if it was truly the culprit. I took them for two nights in a row and last night after dinner I could not stop eating. I was on track since I stopped them and I ate 3132 calories last night. I had to see if this devil pill was truly the culprit and I can now say for sure it is.

Here is my last week of calories.
Calories: (1200 - 1550) 1,236 1,452 1,263 1,342 1,454 1,499............. 3,132

So the next few days may be hard, but I'll do it! I'm throwing them down the toilet and will have to put up with the non refreshing sleep.

Thanks for another great blog!
Share This Post With Others
Member Comments About This Blog Post
  • KELSPRETTYGIRL
    Lynn, just a question, you may have tried this.. but since you flushed the pills (go, gurrl!) can you take hot baths? I mean as hot as you can stand it? I put a ice cold cloth on my head and neck while I sit in the hot bath for 30 minutes... then when I get out... oh I pass out!!!!! If getting hot doesn't bother you, try it to see if you can get to sleep. Sleep is so important in this journey!
    4799 days ago
  • GIRLINMOTION
    What a catch 22! You need to be pain free so life can be easier to cope with, but if your heavier, that is not easy to cope with either. Fibromyalgia from what I have read is not very easy to deal with because the medical profession still doesn't completely understand what it is and how to deal with it. Could it be your bed itself? I know when I got a new bed my sleeps were way better, I didn't does and turn. I hope you get some relief soon, can't be do easy for you.
    4799 days ago
  • HEARTOFGOALED
    You're a wonderful SparkPeople motivator - congratulations! I can really empathize with you here, as I've taken - and still take - a drug similar to Lyrica, Neurontin, which has given me a monstrous appetite, noticeably more voracious than what it used to be (!). I'm still taking it, but eating remains a tremendous struggle. Pain-free but wanting to eat 24/7! I hope you'll do well without the Lyrica, or that perhaps your doctor can recommend something else to help that fibro pain. - Sara
    4800 days ago
  • JOHANINO
    Sorry to hear about your trials. Don't know what to say but hugs.

    Jo
    4800 days ago
  • JETTANALA
    I don't have it so I don't know how you feel but I have the sciatica and carpal tunnel and I see both a chiropracter and recently a Chinese Herbalist and Accupunturist... The Accupuncture is astonishing... I wish you lived here because mine would be so happy to see you and give you special treatment... Have you ever tried... I feel like I am coming in so late on the discussion about your discomfort but just thought I would throw that out to you. I am only 2 years into exploring alternatives to drugs etc. and am very pleased to learn all I have! I am a true believer! Kathy
    4801 days ago
  • LAPTEACH2
    It can be so hard to sleep with discomfort (I am assuming you are in discomfort since I am not familiar with fibromyalgia). I have bursitis (sp?) in my hips and can have such trouble sleeping. I take melatonin (natural sleep chemical created by your body) and it helps me. I know with time you will find the right answer. I will be keeping you in my thoughts.
    4801 days ago
  • JDMAKEIT2HOT
    maybe after a few sleepless nights youll get a great nights sleep since youll be so tired... :)
    4801 days ago
  • MAGIC10FINGERS
    Lynn, sorry NOT taking the pill causes U restless nights, but TAKING them causes the munchies. I know U get regular massages, but they should help relieve some of those symptoms of fibromyalgia. Talk to Belinda about some of the natural things she's tried for helping her sleep. I seldom have a problem in that area, so I don't have any suggestions. Good luck, dearie. Many hugs, Ruth
    4801 days ago

    Comment edited on: 2/22/2008 5:48:51 PM
  • HEIDI14DAN
    Lynn~ Sorry the pills that are supposed to help you give you such a bad case of the munchies. You'll have to discuss this with your dr. and maybe he'll prescribe something that doesn't have the same side effect. Good luck getting sleep tonight. At least tomorrow isn't a work day :)
    4801 days ago
  • no profile photo CD2357972
    Lynn, good for you for finding out what the meds caused you to do. I have refused to take several different meds because of the same problem. Keep at it, girl! We all have faith in you!

    Love, Beverly
    4801 days ago
  • GEMNDRUFF
    Lynn, I'm so sorry you're having such a hard time. You are in my thoughts and prayers. You WILL do it!!!!
    Hugs
    Francie
    4801 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.